# SDR CA030106001

- Difficulty date: December 31, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: CF343A1
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLT 5848, TPA-CVG, CLIMBING THROUGH 11,500FT, LT ENGINE FAN VIBRATION WARNING AND ITT INDICATED RED.  N1 DECREASED RAPIDLY WITH NOISE.  QRH AND MEMORY ITEMS FOLLOWED.  OVERWEIGHT SINGLE ENGINE LANDING PER FORMED AT 48,950 LBS.  VSI AT LANDING WAS LESS THAN 200 FT/MIN.  EMERGENCY DECLARED AND AIRCRAFT LANDED AT TPA WITHOUT FURTHER INCIDENTS.  ENGINE SHOWS NO SIGN OF OIL LOSS.CHIP DETECTOR IS CLEAN.  SUSPECT COMPRESSOR DAMAGE. MDC SHOWS ITT PEAKED AT 1233 DEG C OF 71 SECONDS.  ENGINE REMOVED AND REPLACED.
